Alert archive / Oregon / Gale Warnings in 2011

Gale Warning 8, NWS Medford, OR

March 14, 2011

NWS Medford, OR issued this gale warning at Mar 14, 2011, 3:08 AM PDT. It took effect at Mar 14, 2011, 9:00 PM PDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 14, 2011, 3:08 AM PDT (10:08 UTC)
In effect from
Mar 14, 2011, 9:00 PM PDT
Expired
Mar 15, 2011, 7:54 AM PDT
In force
11 hr
Issued by
NWS Medford, OR

The text

As transmitted, in the capitals the NWS used until 2016.

737 
WHUS76 KMFR 141008
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
308 AM PDT MON MAR 14 2011

PZZ350-356-370-376-142315-
/O.EXT.KMFR.SI.Y.0195.000000T0000Z-110315T0600Z/
/O.CON.KMFR.SE.W.0015.000000T0000Z-110315T2300Z/
/O.NEW.KMFR.GL.W.0008.110315T0600Z-110315T1500Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
308 AM PDT MON MAR 14 2011

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 11 PM PDT
THIS EVENING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 PM PDT
TUESDAY...
...GALE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 8 AM PDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM PDT
TUESDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT
UNTIL 11 PM PDT THIS EVENING. A HAZARDOUS SEAS WARNING REMAINS IN
EFFECT UNTIL 4 PM PDT TUESDAY. 

* WINDS: SOUTH WINDS OF 20 TO 25 KT WILL CONTINUE THROUGH EARLY
  THIS MORNING...THEN WINDS WILL BRIEFLY DIMINISH TO 10 TO 20 KT.
  SOUTH WINDS WILL INCREASE TO 20 TO 30 KT AGAIN THIS AFTERNOON
  INTO THIS EVENING...RISING TO GALES 35 TO 45 KT WITH OCCASIONAL
  GUSTS OF 50 KT TONIGHT THROUGH EARLY TUESDAY MORNING.

* SEAS: COMBINED SEAS WILL BUILD TO 17 TO 21 FEET THIS MORNING AT
  14 SECOND AVERAGE PERIOD. SEAS BRIEFLY SUBSIDE TO 15 TO 18 FEET
  MONDAY EVENING BEFORE BUILDING AGAIN TONIGHT TO 17 TO 20 FEET AS
  STEEP SHORT PERIOD 12 TO 15 FT WIND SEAS COMBINE WITH 12 TO 13
  WESTERLY SWELL. SEAS WILL GRADUALLY DIMINISH TO 15 TO 16 FEET AT
  13 SECONDS TUESDAY AFTERNOON.


A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
3 follow-up statements
768 
WHUS76 KMFR 142137
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
237 PM PDT MON MAR 14 2011

PZZ350-356-370-376-151200-
/O.EXT.KMFR.SE.W.0015.000000T0000Z-110315T1200Z/
/O.EXT.KMFR.SI.Y.0195.000000T0000Z-110315T0400Z/
/O.EXT.KMFR.GL.W.0008.110315T0400Z-110315T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
237 PM PDT MON MAR 14 2011

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 5 AM PDT TUESDAY...
...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 9 PM PDT
THIS EVENING...
...GALE WARNING NOW IN EFFECT FROM 9 PM THIS EVENING TO 5 AM PDT
TUESDAY...

THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 5 AM PDT
TUESDAY. THE GALE WARNING IS NOW IN EFFECT FROM 9 PM THIS EVENING
TO 5 AM PDT TUESDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN
EFFECT UNTIL 9 PM PDT THIS EVENING. 

* WINDS: SOUTH 20 TO 25 KT WILL INCREASE TO 40 KT WITH OCCASIONAL
  GUSTS TO 50 KT TONIGHT. WINDS WILL BECOME SOUTHWEST AND DECREASE
  TO 25 TO 30 KT TUESDAY. 

* SEAS: COMBINED SEAS AROUND 20 FEET AT 14 SECONDS TONIGHT. 13 TO
  15 FEET TUESDAY AND 14 TO 16 FEET TUESDAY NIGHT.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
680 
WHUS76 KMFR 151018
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
318 AM PDT TUE MAR 15 2011

PZZ350-356-370-376-152300-
/O.EXT.KMFR.GL.W.0008.000000T0000Z-110315T1500Z/
/O.EXT.KMFR.SE.W.0015.000000T0000Z-110315T1500Z/
/O.NEW.KMFR.SE.A.0013.110316T1200Z-110317T0600Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
318 AM PDT TUE MAR 15 2011

...GALE WARNING NOW IN EFFECT UNTIL 8 AM PDT THIS MORNING...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 8 AM PDT THIS
MORNING...
...HAZARDOUS SEAS WATCH IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS
SEAS WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY EVENING. THE GALE WARNING IS NOW IN EFFECT UNTIL 8 AM
PDT THIS MORNING. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT
UNTIL 8 AM PDT THIS MORNING. 

* WINDS: SOUTH 35 TO 45 KT WITH OCCASIONAL GUSTS TO 50 KT EARLY
  THIS MORNING. WINDS WILL BECOME SOUTHWEST AND DECREASE TO 25 TO
  30 KT AFTER 8 AM PDT THIS MORNING.

* SEAS: THE SOUTH WINDS AND A WEST SWELL WILL PRODUCE SEAS OF 16
  TO 20 FEET WITH A DOMINANT PERIOD OF 14 SECONDS EARLY THIS
  MORNING. SEAS WILL SUBSIDE TO 13 TO 15 FEET AT 14 SECONDS TODAY.
  WEST SWELL WILL BUILD AGAIN THIS EVENING WITH SEAS OF 16 TO 19
  FEET AT 13 SECONDS EXPECTED LATE TONIGHT THROUGH WEDNESDAY
  EVENING. SEAS WILL BE HIGHEST BEYOND 10 NM FROM SHORE.


A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$
DW

HTTP://WWW.WEATHER.GOV/MEDFORD
173 
WHUS76 KMFR 151454
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
754 AM PDT TUE MAR 15 2011

PZZ350-356-370-376-160400-
/O.CAN.KMFR.GL.W.0008.000000T0000Z-110315T1500Z/
/O.NEW.KMFR.SI.Y.0196.110315T1454Z-110316T1800Z/
/O.EXT.KMFR.SE.W.0015.000000T0000Z-110315T1800Z/
/O.CON.KMFR.SE.A.0013.110316T1200Z-110317T0600Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
754 AM PDT TUE MAR 15 2011

...GALE WARNING IS CANCELLED...
...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 11 AM PDT
WEDNESDAY...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 11 AM PDT THIS
MORNING...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM LATE TONIGHT
THROUGH WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE GALE 
WARNING AND ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN 
EFFECT UNTIL 11 AM PDT WEDNESDAY. THE HAZARDOUS SEAS WARNING IS NOW 
IN EFFECT UNTIL 11 AM PDT THIS MORNING. A HAZARDOUS SEAS WATCH 
REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY EVENING. 

* WINDS: SOUTHWEST WINDS OF 20 TO 30 KT WITH OCCASIONAL GUSTS TO
  35 TO 40 KT TODAY AND TONIGHT DECREASING TO 15 TO 20 KT
  WEDNESDAY MORNING.

* SEAS: SOUTHWEST WINDS AND A WEST SWELL WILL PRODUCE SEAS OF 15
  TO 18 FEET WITH A DOMINANT PERIOD OF 14 SECONDS THIS MORNING.
  SEAS WILL SUBSIDE TO 13 TO 15 FEET AT 14 SECONDS BY THIS
  AFTERNOON. WEST SWELL WILL BUILD AGAIN THIS EVENING WITH SEAS OF
  16 TO 19 FEET AT 13 SECONDS EXPECTED LATE TONIGHT THROUGH
  WEDNESDAY EVENING. SEAS WILL BE HIGHEST BEYOND 10 NM FROM SHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

SPILDE

HTTP://WWW.WEATHER.GOV/MEDFORD

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Mar 13, 9:01 PM PDT, 6 hours 7 minutes earlier.

Area forecast discussion, Mar 13, 9:01 PM PDT, 6 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
901 PM PDT SUN MAR 13 2011

.DISCUSSION...THE COLD FRONT HAS NOW MOVED INLAND WITH WINDS
SUBSIDING TO THE WEST OF THE CASCADES. HAVE CANCELLED WIND
ADVISORY FOR THE ROGUE VALLEY AND THE HIGH WIND WARNING FOR THE
SHASTA VALLEY AND THE CASCADES/SISKIYOUS ZONES. THE REMAINING WIND
WARNING AND ADVISORY FOR EAST OF THE CASCADES WILL BE ALLOWED TO
EXPIRE AT 5 AM. AT THE COAST A LARGE SWELL TRAIN IS EXPECTED AT
THE COAST EARLY MONDAY MORNING. THIS WILL LEAD TO WAVE BREAKING
AROUND 23 FEET AND HIGH SURF ADVISORY CONTINUES FOR DOUGLAS COOS
AND CURRY COUNTIES.

MONDAY APPEARS TO BE A DRY DAY BUT THE NEXT FRONT WILL BRING
ANOTHER ROUND OF RAIN TO THE COAST MONDAY NIGHT...WITH
PRECIPITATING SPREADING INLAND ON TUESDAY.

NOTE...THE NOAA WEATHER RADIO AT BLACKWELL HILL IS DOWN TONIGHT DUE
TO LOSS OF POWER AT THE SITE. PACIFIC POWER HAS BEEN NOTIFIED AND IS
WORKING ON RESTORING POWER TO THE SITE.

&&

.AVIATION...GUSTY WINDS CONTINUE AT THE COAST BUT WILL CONTINUE TO
DECREASE OVERNIGHT. CLOUDY SKIES CONTINUE OVERNIGHT BUT CIGS WILL
BE VFR EXCEPT FOR MVFR OVER THE MOUNTAINS.

&&

.PREV DISCUSSION... /ISSUED 102 PM PDT SUN MAR 13 2011/

DISCUSSION...13/12Z NAM/GFS IN..

THE MAIN EVENT FOR THE NEXT WEEK IS NOW IN PROGRESS. A STRONG
SHORT WAVE ROTATING AROUND AN OFFSHORE LONGWAVE TROUGH WILL MOVE
ONSHORE THIS AFTERNOON AND EVENING. THE ASSOCIATED FRONT WILL MOVE
ONSHORE THIS AFTERNOON AND THROUGH THE REST OF THE CWA LATE THIS
AFTERNOON THROUGH TONIGHT.

STRONG WINDS ARE THE MAIN IMPACT OF THIS SYSTEM. HIGH WIND
WARNINGS AND WIND ADVISORIES ARE UP OVER MOST OF THE MEDFORD
CWA...THE EXCEPTION BEING THE INLAND UMPQUA BASIN. A SPECIAL
MARINE WARNING IS IN EFFECT FOR FAST-MOVING ORGANIZED CONVECTION
OFFSHORE. A SECONDARY IMPACT IS SNOW AND BLOWING SNOW...PRIMARILY
IN THE MOUNT SHASTA AREA WITH SNOW LEVELS AROUND 4500 FEET. A
WINTER WEATHER ADVISORY IS IN EFFECT FOR THAT AREA. ELSEWHERE SNOW
LEVELS WILL BE IN THE 5500 TO 6500 FOOT RANGE...LOWERING TO 3000
TO 3500 FEET TONIGHT BEHIND THE FRONT.

ONCE THAT SYSTEM MOVES THROUGH...THE OFFSHORE TROUGH WILL CONTINUE
TO EJECT SHORT WAVES TOWARD THE COAST THROUGH WEDNESDAY...BUT NONE
OF THEM WILL BE AS STRONG AS TODAY'S SYSTEM. THE NEXT SIGNIFICANT
SHORT WAVE WILL MOVE ONSHORE TUESDAY AFTERNOON AND EVENING...
PUSHING THE SURFACE FRONT ONSHORE AHEAD OF IT TUESDAY MORNING. THE
MAIN IMPACT OF THIS SYSTEM WILL BE PRECIPITATION...NOT THAT THE
PRECIPITATION WILL BE ALL THAT GREAT...BUT THE WINDS WILL BE A LOT
LIGHTER. SNOW LEVELS WILL RISE BACK UP TO 4000 TO 5000 FEET AHEAD
OF THE FRONT.

SEVERAL MORE SHORT WAVES WILL FOLLOW TUESDAY NIGHT INTO THURSDAY
MORNING...KEEPING THE CWA WET...ESPECIALLY ALONG THE COAST AND
COAST RANGE. WET ENOUGH SUCH THAT MAINSTEM FLOODING ON SOME
COASTAL RIVERS...PRIMARILY THE COQUILLE...MAY BECOME A PROBLEM BY
THURSDAY. SNOW LEVELS WILL FALL BACK DOWN TO THE 3000 TO 4000 FOOT
RANGE WEDNESDAY.

THE PROGRESSIVE PATTERN WILL CHANGE THURSDAY TO A MORE AMPLIFIED
SLOWER OR NON-PROGRESSIVE PATTERN. THE LONG WAVE TROUGH WILL
APPROACH THE COAST THURSDAY AND IT WILL SHEAR AS IT DOES
SO...FORMING A CUTOFF LOW SOMEWHERE NEAR THE WEST COAST. THIS IS
WHERE THE FORECAST BECOMES A LOT MURKIER. THE MODELS HAVE BEEN ALL
OVER THE PLACE AS FAR AS THE LOCATION OF THIS CUTOFF WITH LOTS OF
DIFFERENCES BETWEEN MODELS AND RUN-TO-RUN VARIABILITY WITHIN THE
SAME MODEL. OBVIOUSLY THE LOCATION OF THE CUTOFF IS PRETTY
CRITICAL TO THE FORECAST SO CONFIDENCE IN THE FORECAST BECOMES LOW
FROM THURSDAY OUT THROUGH NEXT WEEKEND.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING UNTIL 5 AM PDT MONDAY ABOVE 5000 FEET FOR
     ORZ029>031.
     HIGH SURF ADVISORY FROM 5 AM TO 8 PM PDT MONDAY FOR
     ORZ021-022.

CA...HIGH WIND WARNING UNTIL 5 AM PDT MONDAY ABOVE 5000 FEET FOR
     CAZ083-085.
     WINTER WEATHER ADVISORY UNTIL 11 PM PDT THIS EVENING ABOVE 4500
     FEET FOR CAZ082-083.
     WIND ADVISORY UNTIL 5 AM PDT MONDAY CAZ084.
PZ...SMALL CRAFT ADVISORY FOR WINDS UNTIL 5 AM PDT MONDAY FOR
     PZZ350-356-370-376.
     HAZARDOUS SEAS WARNING UNTIL 4 PM PDT TUESDAY FOR
     PZZ350-356-370-376.
     HIGH SURF ADVISORY FROM 5 AM TO 8 PM PDT MONDAY FOR PZZ310.

08/99/99
Hazardous weather outlook, Mar 14, 3:04 AM PDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
304 AM PDT MON MAR 14 2011

CAZ083>085-ORZ029>031-151015-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY-
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
304 AM PDT MON MAR 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA AND SOUTH CENTRAL OREGON.

.DAY ONE...TODAY AND TONIGHT

THE HIGH WIND WARNING HAS BEEN CANCELLED. WINDS WILL REMAIN GUSTY
THROUGH THE MORNING HOURS...BUT WILL REMAIN BELOW WARNING LEVEL.
NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. HOWEVER...ANOTHER SIGNIFICANT
STORM IS PROJECTED TO MOVE INLAND ON TUESDAY.
STRONG WINDS AND HIGHER ELEVATION SNOW WILL BE THE PRIMARY
CONCERNS ONCE AGAIN. PLEASE STAY TUNED FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Mar 13, 11:58 PM PDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1158 PM PDT SUN MAR 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1152 PM     HEAVY RAIN       6 SW MERLIN             42.46N 123.49W
03/13/2011  M0.50 INCH       JOSEPHINE          OR   TRAINED SPOTTER

            SINCE 1830 PM. POWER STILL OUT FOR 10 HOURS. NUMEROUS
            TREES DOWN.

&&

SVEN

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 2:05 PM PDTHigh Wind WarningMFRCoos, Curry, Douglas, Lake29 hr
Mar 14, 2:05 PM PDTWind AdvisoryMFRKlamath, Lake33 hr
Mar 14, 2:05 PM PDTWinter Weather AdvisoryMFRDouglas, Jackson, Josephine, Klamath45 hr

Nearby

Gale Warnings in Oregon, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.